Existence of solutions of nonlinear integrodifferential equations with nonlocal conditions

Authors

  • A. Anguraj
  • A. R. Navaneethan
  • T. S. Sukanya

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.105

Abstract

In this paper we prove the existence of mild and strong solutions of semilinear integrodifferential equations in Banach spaces with nonlocal initial conditions. We prove the existence theorems by using Schaefer's fixed point theorem.

Author Biographies

A. Anguraj

P.S.G. College of Arts Science, Coimbatore, TN-641014, India.

A. R. Navaneethan

P.S.G. College of Arts Science, Coimbatore, TN-641014, India.

T. S. Sukanya

P.S.G. College of Arts Science, Coimbatore, TN-641014, India.

Downloads

Published

2005-12-31

How to Cite

Anguraj, A., Navaneethan, A. R., & Sukanya, T. S. (2005). Existence of solutions of nonlinear integrodifferential equations with nonlocal conditions. Tamkang Journal of Mathematics, 36(4), 327-335. https://doi.org/10.5556/j.tkjm.36.2005.105

Issue

Section

Papers